| Model Number |
VTICM5_13.7 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.7mm vticm5_13.7, -10.5/2.5/114 (sphere/cylinder/axis), implantable collamer lens into the patient's right eye (od) on (b)(6)2024.Excessive vault was observed.Lens remains implanted.Additional information has been requested but none has been forthcoming.